×

zbMATH — the first resource for mathematics

Fibres hermitiens à endomorphisme de Ricci non négatif. (French) Zbl 0382.53045

MSC:
53C55 Global differential geometry of Hermitian and Kählerian manifolds
32Q99 Complex manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ARONSZAJN (N.) . - An unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order , J. Math. pures et app. Série 9, t. 36, 1957 , p. 235-249. MR 19,1056c | Zbl 0084.30402 · Zbl 0084.30402
[2] CHERN (S. S.) . - Complex manifolds without potential theory . - Princeton, Van Nostrand Company, 1967 (Van Nostrand Mathematics Studies, 15). MR 37 #940 | Zbl 0158.33002 · Zbl 0158.33002
[3] GAUDUCHON (P.) . - Sur les formes à valeurs dans un fibré vectoriel holomorphe au-dessus d’une variété kählérienne , C. R. Acad. Sc. Paris, t. 273, 1971 , série A, p. 398-401. MR 44 #7498 | Zbl 0226.53023 · Zbl 0226.53023
[4] GAUDUCHON (P.) . - Plurigenres et plurigenres duaux sur certaines variétés complexes compactes , C. R. Acad. Sc. Paris, t. 278, 1974 , série A, p. 787-790. MR 51 #3551 | Zbl 0277.53035 · Zbl 0277.53035
[5] GAUDUCHON (P.) . - Tenseurs holomorphes et formes holomorphes sur une variété hermitienne compacte , C. R. Acad. Sc. Paris, t. 279, 1974 , série A, p. 17-20. MR 57 #6525 | Zbl 0298.53023 · Zbl 0298.53023
[6] GAUDUCHON (P.) . - Sur quelques problèmes concernant les variétés complexes compactes et les fibrés vectoriels holomorphes associés , Thèse S. math., Paris 1975 .
[7] GAUDUCHON (P.) . - La constante fondamentale d’un fibré en droites au-dessus d’une variété hermitienne compacte , C. R. Acad. Sc. Paris, t. 281, 1975 , série A, p. 393-936. MR 54 #13148 | Zbl 0312.53046 · Zbl 0312.53046
[8] GAUDUCHON (P.) . - La classe de Chern pluriharmonique d’un fibré en droites , C. R. Acad. Sc. Paris, t. 282, 1976 , série A, p. 479-482. MR 55 #3335 | Zbl 0347.53029 · Zbl 0347.53029
[9] GAUDUCHON (P.) . - Variétés de type surjectif et variétés partiellement parallélisables (à paraître). · Zbl 0398.53029
[10] HOPF (E.) . - Elementare Bemerkungen über die Lösung partielle Differentialgleichungen zweiter Ordnung vom elliptischen Typus , Sitzber. preuss. Akad. Wiss., Physik. Math. Kl., t. 19, 1927 , p. 147-152. JFM 53.0454.02 · JFM 53.0454.02
[11] JORGA IBRAHIM (R.) et LICHNEROWICZ (A.) . Tenseurs holomorphes sur une variété kählérienne compacte , C. R. Acad. Sc. Paris, t. 277, 1973 , série A, p. 801-805. Zbl 0283.53047 · Zbl 0283.53047
[12] KOBAYASHI (S.) and WU (H. H.) . - On holomorphic sections of certain hermitian vector bundles , Math. Annalen, t. 189, 1970 , p. 1-4. MR 42 #5281 | Zbl 0189.52201 · Zbl 0189.52201
[13] LICHNEROWICZ (A.) . - Variétés kählériennes à première classe de Chern non négative et variétés riemanniennes à courbure de Ricci généralisée non négative , J. of diff. Geom., t. 6, 1971 , p. 47-94. MR 45 #9274 | Zbl 0231.53063 · Zbl 0231.53063
[14] MORROW (J.) and KODAIRA (K.) . - Complex manifolds . - New York, Holt, Rinehart and Winston, 1971 (Athena Series selected Topics in Mathematicas). MR 46 #2080 | Zbl 0325.32001 · Zbl 0325.32001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.